Facebook Pixel
EmpowHER Guest

Should my period go back to normal after plan b?

By Anonymous February 7, 2015 - 9:01pm
Rate This

I took plan b after already having had my period that month, then got it again about 2 weeks later that same month. Will my period go back to normal? To when I originally got? If so how long will it take?! Please help

Add a Comment1 Comments


Hello and thank you for sharing your question.

The "second period" you experienced is not actually a period, but irregular bleeding which is a normal side effect of taking Plan B.  Your period will return to its regular schedule in the next few months.  Only thing to do is wait it out.


February 8, 2015 - 10:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!